IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Generalized Fourier Transform and the Joint N-Adic Complexity of a Multisequence
Minghui YANGDongdai LINXuan GUANG
Author information

2014 Volume E97.A Issue 9 Pages 1982-1986


Recently the word-based stream ciphers have been the subject of a considerable amount of research. The theory of such stream ciphers requires the study of the complexity of a multisequence. Let S1, S2, . . . , Sm be m N-ary sequences of period T, i.e., a multisequence. The relationship between the joint N-adic complexity and the number of the nonzero columns of the generalized Fourier transform for the N-ary multisequence is determined which generalizes the well-known result about the joint linear complexity and the generalized Fourier transform for a multisequence to the case of the joint N-adic complexity.

Information related to the author
© 2014 The Institute of Electronics, Information and Communication Engineers
Previous article Next article